English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Sturm bounds for Siegel modular forms of degree 2 and odd weights

MPS-Authors
/persons/resource/persons236303

Takemori,  Sho
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1508.01610.pdf
(Preprint), 207KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kikuta, T., & Takemori, S. (2019). Sturm bounds for Siegel modular forms of degree 2 and odd weights. Mathematische Zeitschrift, 291(3-4), 1419-1434. doi:10.1007/s00209-018-2213-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-76A4-E
Abstract
We correct the proof of the theorem in the previous paper presented by Kikuta, which concerns Sturm bounds for Siegel modular forms of degree $2$ and of even weights modulo a prime number dividing $2\cdot 3$. We give also Sturm bounds for them of odd weights for any prime numbers, and we prove their sharpness. The results cover the case where Fourier coefficients are algebraic numbers.